Asymptotic Distribution of an Extreme Value Index estimator Based on the Scaled Log-spacings

Research output: Chapter in Book/Report/Conference proceedingConference contribution

1 Citation (Scopus)

Abstract

In this article we are interested in the semi‐parametric estimation of the extreme value index, one of the most important parameters in statistics of extremes. Under a general third order condition, we study the asymptotic distributional properties of a reduced‐bias extreme value index estimator, based on the scaled log‐spacings of the largest observations.
Original languageUnknown
Title of host publicationAIP Conference Proceedings
Pages1467-1470
Volume1389
DOIs
Publication statusPublished - 1 Jan 2011
EventNumerical Analysis and Applied Mathematics ICNAAM 2011 -
Duration: 1 Jan 2011 → …

Conference

ConferenceNumerical Analysis and Applied Mathematics ICNAAM 2011
Period1/01/11 → …

Cite this